# SDR SWAA2020112431872

- Difficulty date: November 22, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 28,618 hours, 12,746 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 041251135
- Condition: Faulty
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH FUEL IN THE CENTER TANK AND THE CENTER FUEL TANK PUMPS ON THE NR 2 MAIN TANK QUANTITY DECREASED AT A RATE OF 20 LBS/10 MIN, RESULTING IN AN IMBALANCE.  AFTER THE CENTER TANK WAS EMPTY AND THE X-FEED CLOSE, CENTER PUMPS OFF, THE SYSTEM OPERATED NORMALLY.  AN INTIAL IMBALANCE OF 700 LBS WAS NOTED AT TOP OF CLIMB.  REMOVED AND REPLACED RT CENTER BOOST PUMP, IAW AMM 28-22-41.  144526 11-22-20 OPERATIONS CHECK REQUIRED.  PERFORM OPERATIONS CHECK, PER AMM 28-22-41 ISSUE NR 3085369 EV NR E004007 POS: RT CENTER TAG NR 1030639 PN: 60-989100-5 SN OFF: 041251135 SN ON: 010707471.
